Alert archive / Washington / Gale Warnings in 2017

Gale Warning 95, NWS Seattle, WA

November 30, 2017

NWS Seattle, WA issued this gale warning at Nov 30, 2017, 10:48 AM PST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2017, 10:48 AM PST (18:48 UTC)
Expired
Nov 30, 2017, 2:47 PM PST
In force
4 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

440 
WHUS76 KSEW 301848
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1048 AM PST THU NOV 30 2017

PZZ150-170-010300-
/O.UPG.KSEW.SC.Y.0293.000000T0000Z-171201T2300Z/
/O.NEW.KSEW.GL.W.0095.171130T1848Z-171130T2300Z/
/O.NEW.KSEW.SC.Y.0294.171130T2300Z-171201T2300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
1048 AM PST THU NOV 30 2017

...GALE WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST
FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WAVES/SEAS...SOUTH WIND 25 TO 35 KNOTS.

* COMBINED SEAS...12 TO 15 FT WITH A DOMINANT PERIOD OF 14
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-010300-
/O.CON.KSEW.RB.Y.0038.000000T0000Z-171201T2300Z/
GRAYS HARBOR BAR-
1048 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
3 PM PST FRIDAY...

* COMBINED SEAS...COMBINED SEAS 12 TO 13 FT, BUILDING TO 14 FT 
  DURING THE STRONG EBB CURRENT THIS AFTERNOON. 

* BAR CONDITION...BAR CONDITIONS ROUGH, EXCEPT SEVERE DURING THE 
  AFTERNOON EBB. 

* FIRST EBB...STRONG...145 PM TODAY.

* SECOND EBB...2 AM FRIDAY MORNING.

&&

$$

PZZ153-156-173-176-010300-
/O.CON.KSEW.SC.Y.0293.000000T0000Z-171201T2300Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
1048 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...

* COMBINED SEAS...13 TO 15 FEET AT 14 TO 16 SECONDS.

* SOUTH WIND 15 TO 30 KNOTS, SHIFTING TO NORTHWEST 10 TO 25 
  KNOTS LATE TODAY THROUGH THIS EVENING, BECOMING SOUTHERLY 15 
  TO 25 KNOTS LATE TONIGHT AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-010300-
/O.CON.KSEW.SC.Y.0293.000000T0000Z-171201T0800Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1048 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WIND...SOUTHEAST 15 TO 30 KNOTS...BECOMING WEST 15 TO 25 KNOTS 
  THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-010300-
/O.CON.KSEW.SC.Y.0293.000000T0000Z-171201T2300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
1048 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...

* WIND...SOUTHEAST 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-302300-
/O.CON.KSEW.SC.Y.0293.000000T0000Z-171130T2300Z/
ADMIRALTY INLET-
1048 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WIND...SOUTHEAST 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-010300-
/O.CON.KSEW.SC.Y.0293.000000T0000Z-171201T2300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1048 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...

* COMBINED SEAS...12 FEET AT 15 SECONDS.

* SOUTHERLY WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-010300-
/O.CON.KSEW.SC.Y.0293.171130T2300Z-171201T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
1048 AM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PST FRIDAY...

* WEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
008 
WHUS76 KSEW 302247
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
247 PM PST THU NOV 30 2017

PZZ150-170-010700-
/O.CAN.KSEW.GL.W.0095.000000T0000Z-171130T2300Z/
/O.EXT.KSEW.SC.Y.0294.171130T2247Z-171202T1100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
247 PM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY...
...GALE WARNING HAS ENDED...

* COMBINED SEAS...13 TO 15 FEET AT 14 TO 16 SECONDS.

* WIND...SOUTH WIND 15 TO 25 KNOTS LATE TONIGHT THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-010700-
/O.CAN.KSEW.SC.Y.0293.000000T0000Z-171130T2300Z/
/O.NEW.KSEW.SC.Y.0295.171201T1100Z-171202T1100Z/
ADMIRALTY INLET-
247 PM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST
SATURDAY. 

* WIND...SOUTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-010700-
/O.EXB.KSEW.SC.Y.0293.171201T1100Z-171202T1100Z/
PUGET SOUND AND HOOD CANAL-
247 PM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST
SATURDAY. 

* SOUTH WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-010700-
/O.EXT.KSEW.RB.Y.0038.000000T0000Z-171202T1100Z/
GRAYS HARBOR BAR-
247 PM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 AM
PST SATURDAY...

* COMBINED SEAS...COMBINED SEAS 12 TO 13 FT, BUILDING TO 14 FT
  DURING THE VERY STRONG EBB FRIDAY AFTERNOON. 

* BAR CONDITION...BAR CONDITIONS ROUGH, EXCEPT SEVERE WITH
  BREAKERS DURING THE FRIDAY AFTERNOON EBB. 

* FIRST EBB...2 AM FRIDAY.

* SECOND EBB...230 PM FRIDAY.

&&

$$

PZZ153-156-173-176-010700-
/O.EXT.KSEW.SC.Y.0293.000000T0000Z-171202T1100Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
247 PM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY...

* COMBINED SEAS...13 TO 15 FEET AT 14 TO 16 SECONDS.

* WIND...SOUTH WIND 15 TO 25 KNOTS LATE TONIGHT THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-133-010700-
/O.EXT.KSEW.SC.Y.0293.000000T0000Z-171202T1100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
247 PM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY...

* WIND...SOUTHERLY WIND 15 TO 25 KNOTS AT TIMES TONIGHT THROUGH
  FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-010700-
/O.EXT.KSEW.SC.Y.0293.000000T0000Z-171202T1100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
247 PM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY...

* COMBINED SEAS...12 FEET AT 15 SECONDS.

* WIND...SOUTHERLY WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-010700-
/O.EXT.KSEW.SC.Y.0293.171130T2300Z-171201T0800Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
247 PM PST THU NOV 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Nov 30, 9:00 AM PST, 1 hour 48 minutes earlier.

Area forecast discussion, Nov 30, 9:00 AM PST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
900 AM PST Thu Nov 30 2017

.SYNOPSIS...A front will bring rain to the area today. Another
system will follow Friday. Then an upper level low will give showers
Saturday. A drying trend will begin Sunday. Strong high pressure
aloft will build over the region next week for drier weather.

&&

.SHORT TERM...Rain moved into Western Washington ahead of schedule
this morning. All areas have had or are having rain already. The
zones and grids have been updated to reflect earlier onset of rain
this morning. The rain will probably end sooner as well--on the
coast this afternoon and inland this evening. A clear back edge to
the front is visible on satellite imagery. Highs today will be in
the mid to upper 40s. Snow in the mountains will amount to 2-5
inches.

Rain from the next system will begin on the coast late tonight or
early Friday morning. Rain will spread into the Olympics and
northern zones during the day Friday, but the latest NAM holds off
rain from Seattle southward until Friday evening. If this trend
holds in other models, will make some changes to the forecast this
afternoon.

Rain Friday night will morph into showers on Saturday as an upper
trough moves over the area. The snow level will fall to 2000 feet or
so. The mountains could receive advisory amounts of snow Friday
night through Saturday. Highs Friday will be 45-50, and on Saturday
will be closer to 45. Burke

.LONG TERM...Previous discussion...Looking further upstream, an
upper ridge was building near the dateline this morning. This ridge
is what kicks the Gulf trough onshore Sunday and helps amplify the
flow pattern across the Pacific with a strong ridge building over
the region Monday through Wednesday. Northerly flow aloft behind the
inland moving upper trough will likely maintain a few lingering
showers Sunday with cool temperatures. Then conditions dry out next
week with the building upper ridge and low level offshore flow
developing. Freezing levels to rise above 9000 feet by mid week and
areas of fog likely to develop under the temperature inversion in
the usual fog prone areas like the south Sound and SW interior.
Buehner

&&

.AVIATION...Westerly flow aloft over Western Washington this
morning will continue through tonight. The frontal system over the
area at this time will move into the Cascades late today, and the
next system upstream will reach the area late tonight. There will
be some drying at mid and upper levels late today and this
evening, while the area is between systems, but in general the
air mass will be moist.

We have MVFR conditions over most of the area this morning in
widespread rain; cloud cover is mainly BKN-SCT020-030 OVC050-070
with areas of visibility 3-5SM -RA BR. Conditions could
deteriorate a bit more today but are likely to not change much on
the whole, followed by marginal improvement tonight.

KSEA...Southeast wind 6-12 kt, becoming south 5-10 kt late this
afternoon through tonight. The steady frontal rain will give way
to showers late this afternoon, but ceilings are likely to be in
the 015-025 range from mid afternoon through evening. McDonnal

&&

.MARINE...The front moving through Western Washington today is
bringing small craft advisory southerly winds to all marine zones
except the central Strait of Juan de Fuca and Puget Sound. For
some of the zones there will be a break between systems tonight,
but another round of small craft advisory winds will accompany
then next front moving across the area late tonight through
Friday night. In addition, combined seas will be 13 to 15 ft over
the coastal waters and around 12 ft at the west entrance Strait
of Juan de Fuca through Friday.

A weaker system will move across the forecast area Saturday. A
ridge will build over the area Sunday and Monday. McDonnal

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 3 PM PST Friday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-Northern Inland Waters Including The
     San Juan Islands-West Entrance U.S. Waters Strait Of Juan
     De Fuca.

     Small Craft Advisory for rough bar until 3 PM PST Friday for
     Grays Harbor Bar.

     Small Craft Advisory until midnight PST tonight for East
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 3 PM this afternoon to 3 AM PST Friday
     for Central U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 3 PM PST this afternoon for Admiralty
     Inlet.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.wrh.noaa.gov/sew/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 10:48 AM PSTSmall Craft AdvisorySEW22 hr
Nov 30, 2:35 PM PSTWinter Weather AdvisorySEW25 hr
Nov 30, 2:47 PM PSTSmall Craft AdvisorySEW24 hr

Nearby

Gale Warnings in Washington, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.